# SDR RAIA990222

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Rmu
- Part number: 9012100811
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7753 - JFK - NR 2 RMU WENT BLANK.  MAINTENANCE REPLACED NR 2 RMU.  (M)
